# SDR 2008UALA03368

- Difficulty date: June 14, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 69,196 hours, 11,324 cycles
- Engine: Pwa PW4060
- System (JASC): 2100 · Air Conditioning System
- Part: Shutoff Valve
- Part number: 672951001
- Part serial: UNK
- Condition: Faulty
- Location: Cooling Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING FAN EICAS MESSAGE.  AFTER TROUBLESHOOTING FOUND SHUTOFF VALVE TO BE FAULTY.  REPLACED VALVE PER MM 21-23-08, ALL OPS & INDICATIONS NOW NORMAL.  AC OK FOR SERVICE.
